# SDR YENA2020030920218

- Difficulty date: March 2, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 45,092 hours, 15,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 796219
- Condition: Discharged
- Location: Cabin
- Part time: 12,043 hours, 4,602 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 391, BOS-TPA. EMERG LIGHT BATTERIES 12WL AND 13 WL FAILED LIGHT TEST; REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES FIN 12WL AND 13WL IAW AMM33-51-38
